# SDR ASOA01187

- Difficulty date: September 25, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N229AS
- Make and model: Emb EMB-120
- Aircraft serial: 120042
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, EMERGENCY LIGHT ON RIGHT OVERWING WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD RIGHT EMERGENCY LIGHT BULB.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
